Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Home Page
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  



Multiplication Γ-Semigroups

J. A. Awolola (1) and M. A. Ibrahim (2)

(1) Department of Mathematics, Federal University of Agriculture, Makurdi,

Email address: remsonjay@yahoo.com  ,  awolola.johnson@uam.edu.ng


(2) Department of Mathematics, Federal University Lokoja, Nigeria

Email address: musa.ibrahim@ful.edu.ng

Doi : https://doi.org/10.47013/16.3.2

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 411 - 420


Received on: May 25, 2022;                                         Accepted on: Oct. 30, 2022

 Abstract. In this paper, we define the concept of non-commutative right multiplication Γ-semigroup as a generalization of non-commutative right multiplication semigroups using right Γ-ideals. We prove some results related to regular Γ-semigroups, simple Γ-semigroups, semisimple Γ-semigroups and cancellative Γ-semigroups.

Keywords: Γ-semigroup, multiplication Γ-semigroup.